Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 105, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Sep 20, 2014, 3:16 PM CDT for 4 counties in Indiana. It was in force for 44 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 20, 2014, 3:16 PM CDT (20:16 UTC)
- Expired
- Sep 20, 2014, 4:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties LaPorte County, IN, Marshall County, IN, Saint Joseph County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 75 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 20, 3:26 PM CDT | TSTM WND DMG | 2 E Wanatah, IN | 6 LIMBS BLOWN DOWN |
| Sep 20, 3:26 PM CDT | TSTM WND DMG | Wanatah, IN | MANY TREES UPROOTED AND TREE BRANCHES SNAPPED. SEVERAL ROAD CLOSURES DUE TO DOWNED TREES AND POWERLINES. PORTION OF A FENCE BLOWN DOWN. |
| Sep 20, 3:26 PM CDT | TSTM WND DMG | Wanatah, IN | LARGE TREE DOWN ACROSS THE ROAD. TIME ESTIMATED FROM RADAR. |
| Sep 20, 3:41 PM CDT | TSTM WND GST 49 | 2 Ese Brems, IN | |
| Sep 20, 3:43 PM CDT | TSTM WND DMG | Hamlet, IN | MANY TREES SNAPPED AND UPROOTED THROUGHOUT TOWN. ONE UPROOTED TREE RUPTURED A GAS LINE AND CAUSED THE EVACUATION OF 3 HOMES. SEVERAL TREE BRANCHES FELL ON VEHICLES. NO INJURIES REPORTED. |
| Sep 20, 3:43 PM CDT | TSTM WND GST 70 | Hamlet, IN | |
| Sep 20, 3:53 PM CDT | TSTM WND DMG | 3 N North Liberty, IN | 2 FOOT DIAMETER TREE DOWN. ESTIMATED 70 TO 80 MPH WIND GUSTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 20, 2:12 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -295 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
835
WUUS53 KIWX 202016
SVRIWX
INC091-099-141-149-202100-
/O.NEW.KIWX.SV.W.0105.140920T2016Z-140920T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
316 PM CDT SAT SEP 20 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LA PORTE COUNTY IN NORTHWEST INDIANA...
WESTERN MARSHALL COUNTY IN NORTH CENTRAL INDIANA...
WESTERN ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA...
STARKE COUNTY IN NORTHWEST INDIANA...
* UNTIL 400 PM CDT/500 PM EDT/
* AT 313 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VALPARAISO TO HEBRON TO 9 MILES SOUTH OF DE MOTTE...
AND MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
WESTVILLE...LA PORTE...KNOX...WANATAH...LA CROSSE...KINGSFORD
HEIGHTS...NORTH JUDSON...NEW CARLISLE...HAMLET...WALKERTON...KOONTZ
LAKE...NORTH LIBERTY...CULVER...OTIS...HASKELL...PINHOOK...SOUTH
WANATAH...PINOLA...UNION MILLS AND LOMAX.
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 38 AND
47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4172 8644 4145 8638 4118 8635 4118 8693
4162 8695
TIME...MOT...LOC 2016Z 248DEG 37KT 4152 8702 4133 8710
4108 8721
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
SLL1 follow-up statement
792
WWUS53 KIWX 202034
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
434 PM EDT SAT SEP 20 2014
INC091-099-141-149-202100-
/O.CON.KIWX.SV.W.0105.000000T0000Z-140920T2100Z/
STARKE IN-ST. JOSEPH IN-LA PORTE IN-MARSHALL IN-
334 PM CDT SAT SEP 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
MARSHALL...LA PORTE...WESTERN ST. JOSEPH AND STARKE COUNTIES UNTIL
400 PM CDT/500 PM EDT/...
AT 333 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LA PORTE TO WANATAH TO 7 MILES NORTHWEST OF
MEDARYVILLE...AND MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LA PORTE...KNOX...LA CROSSE...KINGSFORD HEIGHTS...NORTH JUDSON...NEW
CARLISLE...HAMLET...WALKERTON...KOONTZ LAKE...NORTH LIBERTY...
CULVER...UNION MILLS...LOMAX...THOMASTON...SAN PIERRE...HANNA...
ENGLISH LAKE...KINGSBURY...BYRON AND TRACY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. IT IS BEST TO MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS STORM MAY
CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 4172 8644 4145 8638 4118 8635 4118 8693
4162 8695
TIME...MOT...LOC 2034Z 248DEG 37KT 4159 8679 4140 8687
4115 8698
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
SLLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 12:58 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Sep 20, 12:58 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
158 PM EDT SAT SEP 20 2014
.SYNOPSIS...
ISSUED AT 339 AM EDT SAT SEP 20 2014
MILD AND BREEZY CONDITIONS WILL DEVELOP TODAY AHEAD OF A COLD
FRONT ADVANCING EASTWARD OUT OF THE PLAINS. SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON AND
CONTINUE INTO THIS EVENING. HIGHS THIS AFTERNOON WILL TOP OUT IN
THE UPPER 70S TO LOWER 80S AS SOUTHWEST WINDS GUST UP TO 25 MPH
AT TIMES.
&&
.UPDATE...
ISSUED AT 1154 AM EDT SAT SEP 20 2014
PREVIOUS FORECAST APPEARS TO BE IN GOOD SHAPE WITH CONTINUED FOCUS
ON CONVECTIVE POTENTIAL THIS AFTERNOON. WESTERLY ORIENTED LOW
LEVEL JET WILL CONTINUE TO ADVECT LOW LEVEL THETAE RIDGE EASTWARD
ACROSS NORTHERN INDIANA THIS AFTERNOON. LOW LEVEL DEW POINTS
SHOULD STEADILY INCREASE INTO THE LOWER TO MID 60S THIS AFTERNOON
PARTICULARLY ACROSS WESTERN PORTIONS OF THE FORECAST AREA. THIS
SHOULD LEAD TO AN AXIS OF SURFACE BASED CAPE ON THE ORDER OF
750-1200 J/KG ACROSS WESTERN HALF OF THE AREA THIS AFTERNOON WITH
DEEP LAYER SHEAR INCREASING INTO THE 35 TO 40 KNOT RANGE. WATER
VAPOR IMAGERY IS DEPICTING NEXT SHORT WAVE OF INTEREST ACROSS
EASTERN IOWA AND THIS WILL BE THE FEATURE OF INTEREST TO TRACK
THROUGH EARLY THIS EVENING. AT LEAST A 2 TO 3 HOUR PERIOD OF
INSOLATION IS EXPECTED ACROSS THE AREA THIS AFTERNOON WHICH SHOULD
ALLOW ABOVE INSTABILITY MAGNITUDE TO BE REALIZED. WEAK CIN IS
POSSIBLE THROUGH LATE AFTERNOON BUT WITH EVENTUAL APPROACH OF
UPPER WAVE LATE THIS AFTERNOON ANY WEAK CIN SHOULD BE ERODED
ACROSS THE WEST. WITH FAIRLY STRONG FORCING AND ADEQUATE
SHEAR...MAINLY LIMITING FACTOR TO SEVERE POTENTIAL STILL APPEARS
TO BE INSTABILITY. STILL EXPECTING RISK TO BE MORE ISOLATED IN
NATURE GIVEN LOWER END INSTABILITY...BUT CANNOT RULE OUT POTENTIAL
OF SOME ISOLATED DAMAGING WIND GUSTS. THREAT SHOULD DIMINISH WITH
EASTWARD EXTENT WITH MORE LIMITED INSTABILITY ACROSS EXTREME
NORTHEAST INDIANA/NORTHWEST OHIO.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 339 AM EDT SAT SEP 20 2014
VIGOROUS LEAD SW TROUGH ACRS ERN ND IN ASSOCN W/LARGER SCALE
UPSTREAM DISTURBANCE DROPPING SEWD OUT OF ALBERTA SIGNALS
SIGNIFICANT HGT AMPLIFICATION ALOFT ACRS THE GREAT LAKES THROUGH
SUNDAY. PREFNTL WIND SHIFT IN ASSOCN/W LEAD DISTURBANCE ACTING UPON
A FVRBL RTN FLW LL THETA-E RIDGE TO THE WEST THIS MORNING FM NERN NE
NEWD INTO SERN MN. HWVR XPC THIS ACTIVITY WILL DECAY RATHER ABRUPTLY
EWD THROUGH DAYBREAK AS IT ENCOUNTERS A MUCH MORE STABLE AIRMASS.
PRIMARY SHRT TERM DIFFICULTY IS ACCESSING TEMPORAL EXTENT OF
PROBABLY CONVN LTR THIS AFTN INTO THIS EVE. 12Z GUIDANCE SIMILAR IN
SCOPE W/NARROWING EWD ADVTN OF PLAINS THETA-E PLUME. HIGHRES DETAILS
PER WIND SHIFT TIMING SUGGEST LTL THUNDER THREAT WILL CARRY EWD OF
THE I-69 CORRIDOR AS LL THETA-E RIDGE PINCHES OFF W/NEWD EXTENT AND
HAVE CUT LT AFTN/EVE POP EXTENT ACRS FAR SE FURTHER. OTRWS GIST OF
PREV FCST HOLD YET DID ADD FURTHER TEMPORAL DETAIL BASED ON
CONSENSUS OF PREFERRED HIGHRES GUIDANCE CLUSTERING. CONDITIONAL SVR
THREAT PREDICATED ON ATTAINING SUFFICIENT SFC BASED DESTABILIZATION
LT THIS AFTN W/AREAS WEST OF I-69 CORRIDOR AND SOUTH OF HIGHWAY 30
IN BEST OVERLAP OF 0-6KM SHEAR AND GREATER MODEL IMPLIED HEATING.
REGARDLESS DAMAGING WIND THREAT LOOKS TO REMAIN ISOLD AT BEST.
SFC CDFNT FOLLOWS BUT IN LIGHT OF DIGGING UPSTREAM DISTURBANCE SLWR
TIMING TWD DAYBREAK SUN...IT APPEARS QUITE UNFVRBL FOR ADDNL SHRA OR
TSRA UNTIL LTR SUN AM.
&&
.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 336 AM EDT SAT SEP 20 2014
SHORTWAVE OF INTEREST WAS WELL DEPICTED ON WATER VAPOR LOOP ENTERING
SASKATCHEWAN AND DROPPING RAPIDLY SE. INCREASING LIFT ASSOCIATED
WITH THIS WAVE WILL BEGIN TO IMPACT THE AREA AS EARLY AS 12Z SUNDAY
WITH PEAK DEVELOPMENT LIKELY OCCURRING IN THE 17 TO 20Z TIME FRAME.
POCKET OF COLD AIR ALOFT (500 MB TEMPS -16 TO -20 C DEPENDING ON
MODEL OF CHOICE) WILL ACCOMPANY THE WAVE WITH TIMING ALSO IN
FAVORABLE EARLY AFTERNOON PERIOD. WHILE MUCH OF THE MOISTURE WILL
HAVE BEEN GUTTED...SFC DEWPOINTS WILL LIKELY STILL BE IN THE LOWER
TO MIDDLE 50S. THIS SHOULD YIELD SOME ELEVATED INSTABILITY WITH
SCATTERED SHOWERS (THUNDER??) LOOKING MORE LIKELY SUN MORNING INTO
MID AFTERNOON BEFORE THE WAVE SHIFTS EAST. HAVE INCREASED POPS
ACROSS NE HALF BUT HELD SHY OF LIKELY FOR NOW.
COLDEST AIR WILL QUICKLY SHIFT AWAY FROM THE REGION BY MONDAY
AFTERNOON WITH MODERATING TEMPERATURES BACK TO NEAR OR EVEN ABOVE
NORMAL AS DEEP TROUGH DIGS INTO THE WESTERN STATES AND REMAINS
PARKED THERE FOR THE FORESEEABLE FUTURE. THIS WILL ALLOW FOR A
LIKELY TRANQUIL WRAP UP TO SEPTEMBER WITH CHANCES FOR MEASURABLE
RAINFALL RATHER BLEAK.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 139 PM EDT SAT SEP 20 2014
SCATTERED SHOWERS AND THUNDERSTORMS ARE BEGINNING TO INCREASE IN
COVERAGE EARLY THIS AFTERNOON ACROSS EASTERN IOWA AND NORTHERN
ILLINOIS...JUST DOWNSTREAM OF A WELL PRONOUNCED UPPER LEVEL WAVE
ACROSS EASTERN IOWA. PRIMARY INSTABILITY AXIS SITUATED ACROSS
NORTHERN ILLINOIS SHOULD SHIFT INTO NORTHWEST AND PORTIONS OF
NORTH CENTRAL INDIANA LATE THIS AFTERNOON INTO EARLY THIS EVENING.
SHOULD CONTINUE TO SEE COVERAGE OF SHOWERS AND THUNDERSTORMS
EXPAND ACROSS NORTHEAST ILLINOIS OVER NEXT SEVERAL HOURS...AND
HAVE INTRODUCED TEMPO TSRA MENTION AT KSBN FROM 21Z TO 00Z.
EASTWARD EXTENT OF INSTABILITY MAY BE MORE QUESTIONABLE FOR
THUNDER BUT GIVEN STRENGTH OF UPPER FORCING...PROSPECTS OF THUNDER
AT KFWA APPEAR TO BE INCREASING FOR THIS EVENING. WITH STILL SOME
LOWER CONFIDENCE HOW INSTABILITY FIELDS WILL EVOLVE THIS
AFTERNOON...HAVE LIMITED THUNDER MENTION TO VCTS THIS EVENING AT
KFWA...BUT WILL CERTAINLY NEED TO MONITOR FOR POSSIBLE INCLUSION.
SECONDARY UPPER WAVE ACROSS THE UPPER MIDWEST TO DROP INTO THE
SOUTHERN GREAT LAKES OVERNIGHT KEEPING THE PROSPECTS OF SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS GOING. WIND SHIFT TO THE WEST
EXPECTED EARLY SUNDAY MORNING WITH FRONTAL PASSAGE...WITH WEST
WINDS BECOMING MORE GUSTY IN NATURE TOWARD THE END OF THIS FORECAST
VALID PERIOD.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR LMZ043-
046.
SMALL CRAFT ADVISORY FROM 10 AM TO 8 PM EDT SUNDAY FOR LMZ043-
046.
&&
UPDATE...MARSILI
SYNOPSIS...LOTHAMER
SHORT TERM...T
LONG TERM...FISHER
AVIATION...MARSILI
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Sep 20, 2:49 AM CDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 349 AM EDT SAT SEP 20 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-210800- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 349 AM EDT SAT SEP 20 2014 /249 AM CDT SAT SEP 20 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS ARE EXPECTED FROM THIS AFTERNOON INTO THIS EVENING MAINLY WEST OF THE INTERSTATE 69 CORRIDOR. AN ISOLATED SEVERE STORM IS POSSIBLE WITH THE MAIN THREAT BEING LOCALLY DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-210800- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 349 AM EDT SAT SEP 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS MAINLY THIS AFTERNOON. GUSTY WINDS AND LOCALLY HIGHER WAVES ARE POSSIBLE WITH THE STRONGEST STORMS. A SMALL CRAFT ADVISORY IS IN EFFECT INTO SATURDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MUCH OF THE DAY SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 2:49 AM CDT | Small Craft Advisory | IWX | 31 hr | |
| Sep 20, 3:51 PM CDT | Severe Thunderstorm Warning | IWX | Elkhart, Fulton, Kosciusko, LaPorte, Marshall, Saint Joseph and 1 more | 39 min |
| Sep 20, 4:24 PM CDT | Special Weather Statement | IWX | Pulaski | 36 min |
| Sep 20, 4:29 PM CDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble, Whitley | 46 min |
| Sep 20, 4:42 PM CDT | Special Weather Statement | IWX | Fulton | 48 min |
| Sep 20, 4:57 PM CDT | Severe Thunderstorm Warning | IWX | DeKalb, LaGrange, Noble, Steuben | 48 min |
| Sep 20, 5:06 PM CDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Noble, Whitley | 39 min |
| Sep 20, 5:49 PM CDT | Special Weather Statement | IWX | Allen | 26 min |
| Sep 20, 6:46 PM CDT | Special Weather Statement | IWX | Adams, Blackford, Jay | 29 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.